Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Decay of solutions for a mixture of thermoelastic one dimensional solids

Autor
Muñoz Rivera, J.; Naso, M.; Quintanilla, R.
Tipus d'activitat
Article en revista
Revista
Computers & mathematics with applications
Data de publicació
2013-08-01
Volum
66
Número
1
Pàgina inicial
41
Pàgina final
55
DOI
https://doi.org/10.1016/j.camwa.2013.03.022 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/19560 Obrir en finestra nova
URL
http://dx.doi.org/10.1016/j.camwa.2013.03.022 Obrir en finestra nova
Resum
We study a PDE system modeling thermomechanical deformations for a mixture of thermoelastic solids. In particular we investigate the asymptotic behavior of the solutions. First, we identify conditions on the constitutive coefficients to guarantee that the imaginary axis is contained in the resolvent. Subsequently, we find the necessary and sufficient conditions to guarantee the exponential decay of solutions. When the decay is not of exponential type, we prove that the solutions decay polynomial...
Citació
Muñoz Rivera, J.; Naso, M.; Quintanilla, R. Decay of solutions for a mixture of thermoelastic one dimensional solids. "Computers & mathematics with applications", 01 Agost 2013, vol. 66, núm. 1, p. 41-55.
Grup de recerca
GRAA - Grup de Recerca en Anàlisi Aplicada

Participants